I had to stay home for three days for this Depakote withdrawal nightmare. I've never missed work for BP stuff before. FINALLY got a call back from my pdoc- she said to just go back on the full dose I just spent the last two and half freaking hellish weeks going off of. After talking to my husband I decided to wait it out through the weekend and see if my headaches, anxiety and depersonalization get better before going back on the Depakote and then later having to go through this nightmare again. I hope this is the right decision. I am very lucky to have an understanding boss, although I am sure this will change the way I am viewed in the office. Has anyone experienced severe withdrawal from a medication and gotten through it (even if it isn't Depakote? Should I just go back on?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...